# SDR SWAA2022071114956

- Difficulty date: June 3, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 60,481 hours, 35,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK LOCATED ON BOTTOM SURFACE BTW BS 360 TO BS 380 LBL 45.5 WL 208.1 AT PASSENGER CABIN 2022-268232 / [01] TOOL USED: DIGITAL CALIPER P/N: 500-193-30; S/N 0000291; DUE DATE: 16-SEP-22.;[02] TOOL USED POWER PACK P/N: FMK0003223; S/N: PE0412/63335; DUE DATE: 26-JAN-23; THERMOMETER P/N: 42510A; S/N: 200813258; DUE DATE 29-JUN-22; MULTIMETER P/N: FLUKE 87; S/N: 37640185; DUE DATE: 31-OCT-22.;[03] REPLACED SEAT TRACK LOC BTW BS 360+10? TO BS 480 LBL 45.5. I.A.W B737-700 SRM 51-40-02 AND DWG:141A5300 SHEET:2 REV:A AND DWG:143A5300 SHEET:42 REV:A.  SEE INDIVIDUAL SIGNOFF BELOW;[04] REPLACED SEAT TRACK LOC BTW BS 360+10? TO BS 480 LBL 45.5. I.A.W B737-700 SRM 51-40-02 AND DWG:141A5300 SHEET:2 REV:A AND DWG:143A5300 SHEET:42 REV:A.  SEE INDIVIDUAL SIGNOFF BELOW. COMPLETED
